American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 224 found      Go to page: 1 2 3 4 > >>

[1] Balázs Bárány, Michał Rams and Károly Simon. On the dimension of self-affine sets and measures with overlaps. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Benoît Loridant, Jun Luo, Tarek Sellami and Jörg M. Thuswaldner. On cut sets of attractors of iterated function systems. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Chun-Kit Lai, Ka-Sing Lau and Hui Rao. Classification of tile digit sets as product-forms. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Alexander Grigor’yan and Naotaka Kajino. Localized upper bounds of heat kernels for diffusions via a multiple Dynkin-Hunt formula. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] M. V. Prats’ovytyĭ and I. O. Savchenko. The distributions of random incomplete sums of a series with positive terms satisfying the property of non-linear homogeneity. Theor. Probability and Math. Statist. 91 (2015) 145-155.
Abstract, references, and article information   
View Article: PDF

[6] Casey Donoven and Kenneth Falconer. Codimension formulae for the intersection of fractal subsets of Cantor spaces. Proc. Amer. Math. Soc. 144 (2016) 651-663.
Abstract, references, and article information   
View Article: PDF

[7] Pablo Shmerkin and Boris Solomyak. Absolute continuity of self-similar measures, their projections and convolutions. Trans. Amer. Math. Soc. 368 (2016) 5125-5151.
Abstract, references, and article information   
View Article: PDF

[8] Jonathan M. Fraser. On the $L^q$-spectrum of planar self-affine measures. Trans. Amer. Math. Soc. 368 (2016) 5579-5620.
Abstract, references, and article information   
View Article: PDF

[9] Daniel Lenz and Alexander Teplyaev. Expansion in generalized eigenfunctions for Laplacians on graphs and metric measure spaces. Trans. Amer. Math. Soc. 368 (2016) 4933-4956.
Abstract, references, and article information   
View Article: PDF

[10] Silas L. Carvalho and César R. de Oliveira. Generic quasilocalized and quasiballistic discrete Schr\"odinger operators. Proc. Amer. Math. Soc. 144 (2016) 129-141.
Abstract, references, and article information   
View Article: PDF

[11] Lasse Rempe-Gillen and Mariusz Urbański. Non-autonomous conformal iterated function systems and Moran-set constructions. Trans. Amer. Math. Soc. 368 (2016) 1979-2017.
Abstract, references, and article information   
View Article: PDF

[12] M. Bond, I. Łaba and J. Zahl. Quantitative visibility estimates for unrectifiable sets in the plane. Trans. Amer. Math. Soc. 368 (2016) 5475-5513.
Abstract, references, and article information   
View Article: PDF

[13] Wolfgang Steiner and Jörg M. Thuswaldner. Rational self-affine tiles. Trans. Amer. Math. Soc. 367 (2015) 7863-7894.
Abstract, references, and article information   
View Article: PDF

[14] Giovanni Molica Bisci and Vicenţiu D. Rădulescu. A characterization for elliptic problems on fractal sets. Proc. Amer. Math. Soc. 143 (2015) 2959-2968.
Abstract, references, and article information   
View Article: PDF

[15] Claudio A. DiMarco. Topological conformal dimension. Conform. Geom. Dyn. 19 (2015) 19-34.
Abstract, references, and article information   
View Article: PDF

[16] Pierre Calka and Yann Demichel. Fractal random series generated by Poisson-Voronoi tessellations. Trans. Amer. Math. Soc. 367 (2015) 4157-4182.
Abstract, references, and article information   
View Article: PDF

[17] Ai-Hua Fan, Thomas Jordan, Lingmin Liao and Michał Rams. Multifractal analysis for expanding interval maps with infinitely many branches. Trans. Amer. Math. Soc. 367 (2015) 1847-1870.
Abstract, references, and article information   
View Article: PDF

[18] Balázs Bárány. On Iterated Function Systems with place-dependent probabilities. Proc. Amer. Math. Soc. 143 (2015) 419-432.
Abstract, references, and article information   
View Article: PDF

[19] Ergodic theorem and the proof of the main theorem. CBMS Regional Conference Series in Mathematics 120 (2014) 47-49.
Book volume table of contents   
View Article: PDF

[20] General remarks on Markov systems. CBMS Regional Conference Series in Mathematics 120 (2014) 37-37.
Book volume table of contents   
View Article: PDF

[21] Probability trees and galleries. CBMS Regional Conference Series in Mathematics 120 (2014) 43-45.
Book volume table of contents   
View Article: PDF

[22] Probability trees revisited. CBMS Regional Conference Series in Mathematics 120 (2014) 31-32.
Book volume table of contents   
View Article: PDF

[23] Markov operator $\mathcal {T}$ and measure preserving transformation $T$. CBMS Regional Conference Series in Mathematics 120 (2014) 39-42.
Book volume table of contents   
View Article: PDF

[24] Trees and fractals. CBMS Regional Conference Series in Mathematics 120 (2014) 15-19.
Book volume table of contents   
View Article: PDF

[25] Introduction to fractals. CBMS Regional Conference Series in Mathematics 120 (2014) 1-10.
Book volume table of contents   
View Article: PDF

[26] Dimension conservation for homogeneous fractals: The main steps in the proof. CBMS Regional Conference Series in Mathematics 120 (2014) 59-63.
Book volume table of contents   
View Article: PDF

[27] Dimension. CBMS Regional Conference Series in Mathematics 120 (2014) 11-14.
Book volume table of contents   
View Article: PDF

[28] Dimension and energy. CBMS Regional Conference Series in Mathematics 120 (2014) 53-53.
Book volume table of contents   
View Article: PDF

[29] Hillel Furstenberg. Ergodic Theory and Fractal Geometry. CBMS Regional Conference Series in Mathematics 120 (2014) MR MR3235463.
Book volume table of contents   

[30] An application: The $k$-lane property. CBMS Regional Conference Series in Mathematics 120 (2014) 51-52.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 224 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia